# SDR VNAA202312310005

- Difficulty date: December 31, 2023
- Submitted: December 31, 2023
- Operation: Air carrier
- Aircraft: N613NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15481
- Aircraft time: 7,804 hours, 6,756 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Part number: 601R31707112
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD WEB PN#601R317071-12 FOUND CRACK OUT OF LIMIT.    LOCATED, DRILLED AND INSTALLED NEW PAX DOOR FWD WEB PN# 601R317071-12 IAW CRJ 900 SRM 51-40-11-001-001-A01 AND 51-42-06-001-001-A01.
